# SDR CALA9700758

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14245
- Make and model: Boeing 7372C0
- Aircraft serial: 20074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 303-295
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN INTERCOSTAL BETWEEN FS 303.9 AND 294.5 AT STRINGER 15L.  A NEW INTERCOSTAL WAS FABRICATED AND INSTALLED IAW SRM 51-30-2, 53-10-1, 51-10-2.
